| Model Number |
120614 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the intermittent catheter was difficult to insert and bends.The patient cleans it with alcohol and then added lube.It was also stated that the catheter was found to be smaller in diameter.The liberator representative suggested that it was already hydro and did not need cleaning more jelly and also suggested that the patient can try another one without cleaning it and add more jell if it did not move smoothly.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "operator error".It was unknown whether the product had caused the reported failure.It was unknown whether the device had met relevant specifications.The product was used for treatment purposes.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: instructions for intermittent catheters: 1.Wash your hands thoroughly with soap and water.2.Remove catheter from the pack.3.Position yourself comfortably, cleaning the opening of the urethra and surrounding area.4.Gently insert rounded end of catheter into urethra.5.When urine stops flowing, remove catheter from urethra.6.Dispose of catheter in accordance with local rules and regulations.7.Wash your hands." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.